Anadin Painkiller Caplets Extra x16 tablets - Aspirin, Paracetamol, Caffeine

Price History & Forecast

No Price Data Available

Price history will appear here once data is collected from Amazon.

Price Distribution

No price data available for histogram

Take Action

Buy on Amazon

Product Description

Product Description Whether you're suffering from a headache, migraine or body aches and pains, Anadin Extra provides you with effective pain relief. Made with an effective triple-action formula to help fight pain, these tablets get to work in 5 minutes* and contain aspirin, paracetamol, and caffeine to provide relief from headaches, aches, and pains. Aspirin targets the source of the pain, paracetamol helps block pain signals, while caffeine helps to speed up pain relief. Use for the relief from: headaches, migraines, period pain, muscle aches & pains, rheumatic pain, fever, toothache, sore throat and feverishness. Anadin offers a wide product range which includes paracetamol, ibuprofen, and aspirin, Anadin provides tailored pain, offering a variety of effective painkillers. *based on caffeine absorption data. For pain relief. Always read the label. Ingredients Each Film-Coated caplet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg Directions Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. For migraine indication: use of this medicine is not recommended for children and adolescents (under 18 years of age). Contains paracetamol, aspirin & caffeine. Please read the enclosed leaflet which provides further information about this medicine. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight & reach of children. Safety Warning Do not store above 25°C Manufacturer Contact Information MORE INFORMATION ON THE PACKAGE

Key Features

Anadin Extra for pain relief. Always read the label.

Anadin Extra Pain Relief Tablets provide effective pain relief.

These pain relief tablets get to work in just 5 minutes* (*based on caffeine absorption data) and provide relief from headaches, migraines, aches and pains.

Pain-relieving medication featuring a triple-action formula containing aspirin, paracetamol, and caffeine.

Aspirin targets the source of pain, paracetamol helps block pain signals, and caffeine helps accelerate pain relief, providing pain and headache relief.

Painkillers with an effective combination of pain-relieving ingredients.

Product Details

Brand
Anadin
Colour
Whether You're Suffering From A Headache, Migraine Or Body Aches And Pains, Anadin Extra Provides Y
Size
16 Count (pack Of 1)
Format
Grocery
Domain
Amazon UK
Release Date
28 January 2021
Listed Since
07 July 2015
Anadin Painkiller Caplets Extra x16 tablets - Aspirin, Paracetamol, Caffeine

Price loading...

Price data last checked 9 day(s) ago - will refresh soon

Buy Now on Amazon